# SDR ASAA2014071408560

- Difficulty date: July 14, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 22,686 hours, 7,002 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Profile
- Part number: 3400827020
- Condition: Broken
- Location: Nr 1 Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN DUCT 3 O'CLOCK STRUT PROFILE FAIRING BROKEN BETWEEN FWD FASTENER AND SECOND FASTENER ON LOWER SIDE OF FAIRING.  ACFT GROUNDED. INSTALLED SERVICABLE PROFILE FAIRING AND SEALED AT 3 O'CLOCK POSITION NR 1 ENGINE REF MM 72-23-02.
